ITEM VIEW

Protection number in plane trees

dc.contributor.authorHeuberger, Clemensen_ZA
dc.contributor.authorProdinger, Helmuten_ZA
dc.date.accessioned2018-08-14T09:27:40Z
dc.date.available2018-08-14T09:27:40Z
dc.date.issued2017-10
dc.identifier.citationHeuberger, C. & Prodinger, H. 2017. Protection number in plane trees. Applicable Analysis and Discrete Mathematics, 11(2):314-326. doi:10.2298/AADM1702314H.en_ZA
dc.identifier.issn2406-100X (online)
dc.identifier.issn1452-8630 (printed)
dc.identifier.otherdoi:10.2298/AADM1702314H
dc.identifier.urihttp://hdl.handle.net/10019.1/104259
dc.descriptionCITATION: Heuberger, C. & Prodinger, H. 2017. Protection number in plane trees. Applicable Analysis and Discrete Mathematics, 11(2):314-326. doi:10.2298/AADM1702314H.en_ZA
dc.descriptionThe original publication is available at http://pefmath.etf.rs/home.htmlen_ZA
dc.description.abstractThe protection number of a plane tree is the minimal distance of the root to a leaf; this definition carries over to an arbitrary node in a plane tree by considering the maximal subtree having this node as a root. We study the the protection number of a uniformly chosen random tree of size n and also the protection number of a uniformly chosen node in a uniformly chosen random tree of size n. The method is to apply singularity analysis to appropriate generating functions. Additional results are provided as well.en_ZA
dc.language.isoen_ZAen_ZA
dc.publisherUniversity of Belgrade - School of Electrical Engineeringen_ZA
dc.subjectRooted Tree (Mathematics)en_ZA
dc.subjectTree (Graph theory)en_ZA
dc.subjectRooted plane trees (Mathematics)en_ZA
dc.subjectAnalysis of algorithmsen_ZA
dc.titleProtection number in plane treesen_ZA
dc.typeArticleen_ZA
dc.description.versionPublishers versionen_ZA
dc.rights.holderAuthors retain copyrighten_ZA


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

ITEM VIEW